Stationary Distribution of Random Motion with Delay in Reflecting Boundaries

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2010) Stationary Distribution of Random Motion with Delay in Reflecting Boundaries. Applied Mathematics, 1 (1). pp. 24-29. ISSN 2152-7385

[img]
Preview
Text
Download (3MB) | Preview

Abstract

In this paper we study a continuous time random walk in the line with two boundaries [a,b], a < b. The particle can move in any of two directions with different velocities v1 and v2. We consider a special type of boundary which can trap the particle for a random time. We found closed-form expressions for the stationary distribution of the position of the particle not only for the alternating Markov process but also for a broad class of semi-Markov processes.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 23 Oct 2014 09:32
Last Modified: 15 Aug 2015 09:15
URI: http://eprints.zu.edu.ua/id/eprint/13299

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics